T Nation

My Doesn't Seem to Respond to AAS


#21

This post was flagged by the community and is temporarily hidden.


#22

Cool, thanks.


#23

I injected 25 mg of test prop today, gonna see how this goes. Feel fine so far but if i have problems again I’m gonna try the low dose Masteron or maybe Primo, or maybe a long ester of test.


#24

I thought this was interesting. Is it possible cortisol issue (I saw adrenaline mentioned earlier)?

Not sure how strong the correlation is, but some guys that start TRT with adrenal insufficiency (low cortisol) tend to crash after starting TRT.

The hypothesis is that TRT increases metabolic demand (driving more cortisol to cells along with T3) which exhausts cortisol reserve and body is unable to keep up with the increased demand.


#25

I have read that E2 can inhibit T3 quite a bit. I am gonna try adex at a slightly higher dosage than I have before. However, I have absolutely no signs of adrenal fatigue or anything similar except for when I am messing with androgens.

So far this time around I am feeling not so good, but not nearly as bad as sometimes. I have injected 25 mg of prop 3 times so far. After the first injection I felt awful, loss of strength was not nearly as bad as before though (because of dose I think). I am adding .20 mg of adex EoD. Around 4 hours after first pin I was feeling bad and my dick felt strange, like not interested at all in sex, then around 35 hours after my 2nd injection I was feeling pretty good and libido felt better, just did my third injection a few hours ago, feeling a little strange but not too bad I think. Next inject I might try 50 mg. So that would end up being around 200 mg per week if I inject eod. If this ends up working out it would seem to point to an estrogen or estradiol problem but that will still make me wonder why I felt bad on a very low dose of winstrol, wouldn’t make sense.


#26

This post was flagged by the community and is temporarily hidden.


#27

[quote]bushidobadboy wrote:

I think you should be injecting more frequently, to minimise fluctuations in blood hormone levels.

BBB[/quote]

I started injecting everyday instead of eod. Oddly enough I think my problem might be estrogen or e2 related after all (at least as far as test goes). I have been playing around with my adex dosage and when I take .2 mg an hour or so prior to injection of prop, I feel pretty dang good later on that day. Also, if I start feeling sluggish and weak, then taking .1 or .2 of adex seems to make me feel better in about 4 hours.


#28

Hmm, just can’t seem to get things figured out completely. I have had a few really good lifting sessions this time around… but the past two days have been awful despite taking the same dose of adex.

Yesterday I was unable to lift a weight for even one rep that I have lifted every single day for the past year or so as a warmup. Very discouraging. So far I even on the days that I felt really good I have not seen any real strength increases. I have only had one workout in the past 15 days or so that has felt like I was truly “on.”

I am debating calling my cycle quits again. If I try to run something again it will probably be when I can afford to have multiple blood tests taken to figure out exactly what hormones are getting pushed out of range when I’m feeling awful. It sucks, because the few random days where I have felt really good during this made me think that it was going to get better this time.


#29

This post was flagged by the community and is temporarily hidden.


#30

[quote]bushidobadboy wrote:
You might be a strong responder to arimidex. I’m sure Bill posted about such a creature and it ties in with one or two people I know in real life.

BBB[/quote]

Yeah, I thought of this because I have read posts about some people losing libido at doses higher than like .1 mg per 3 days or something. I will keep playing around with the dosing I suppose.